Alert archive / New Mexico / Red Flag Warnings in 2007
Red Flag Warning 15, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 23, 2007, 5:52 AM MDT for 4 counties in New Mexico. It took effect at Apr 23, 2007, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2007, 5:52 AM MDT (11:52 UTC)
- In effect from
- Apr 23, 2007, 1:00 PM MDT
- Expired
- Apr 23, 2007, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 32 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 11.9 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3266 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 231152 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 AM MDT MON APR 23 2007 ...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING FOR THE LOWER RIO GRANDE VALLEY...THE MANZANO MOUNTAINS AS WELL AS THE SOUTHEAST AND EAST CENTRAL PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH TUESDAY AFTERNOON FOR THE SOUTHEAST PLAINS OF NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .AN UPPER LEVEL LOW MIGRATING INTO THE DESERT SOUTHWEST WILL START TO INCREASE WINDS ACROSS SOUTHERN NEW MEXICO THIS AFTERNOON. WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED DURING THE MID TO LATE AFTERNOON HOURS COUPLED WITH MINIMUM HUMIDITIES AT OR BELOW 15 PERCENT. THE GREATEST THREAT CAN BE EXPECTED ALONG AND SOUTH OF A LINE FROM SOCORRO TO SANTA ROSA TO CLOVIS. MOST LOCALES WILL EXPERIENCE 3 TO 5 HOURS OF CRITICAL CONDITIONS...HOWEVER THEY MAY NOT NECESSARILY OCCUR AT CONSECUTIVE HOURS. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AGAIN FOR TUESDAY AS STRONG WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH COMBINE WITH LOW HUMIDITIES AT OR BELOW 15 PERCENT OVER THE SOUTHEAST PLAINS OF NEW MEXICO. THE GREATEST THREAT WILL OCCUR SOUTH OF THE INTERSTATE 40 CORRIDOR...WHERE MOST AREAS CAN EXPECT 2 TO 4 HOURS OF CRITICAL CONDITIONS. NMZ108-240200- /O.NEW.KABQ.FW.W.0015.070423T1900Z-070424T0200Z/ /O.NEW.KABQ.FW.A.0011.070424T1900Z-070425T0000Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 552 AM MDT MON APR 23 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING ALONG AND SOUTH OF INTERSTATE 40... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON SOUTH OF THE INTERSTATE 40 CORRIDOR... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ106-107-240200- /O.NEW.KABQ.FW.W.0015.070423T1900Z-070424T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 552 AM MDT MON APR 23 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING SOUTH OF THE INTERSTATE 40 CORRIDOR... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ DPORTER
1 follow-up statement
000 WWUS85 KABQ 240206 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 806 PM MDT MON APR 23 2007 ...FIRE WEATHER WATCH TUESDAY AFTERNOON FOR THE SOUTHEAST PLAINS OF NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AGAIN FOR TUESDAY AS STRONG WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH COMBINE WITH LOW HUMIDITIES AT OR BELOW 15 PERCENT OVER THE SOUTHEAST PLAINS OF NEW MEXICO. THE GREATEST THREAT WILL OCCUR SOUTH OF THE INTERSTATE 40 CORRIDOR...WHERE MOST AREAS CAN EXPECT 2 TO 4 HOURS OF CRITICAL CONDITIONS. NMZ108-241015- /O.EXP.KABQ.FW.W.0015.000000T0000Z-070424T0200Z/ /O.CON.KABQ.FW.A.0011.070424T1900Z-070425T0000Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 806 PM MDT MON APR 23 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING EXPIRED AT 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ106-107-240315- /O.EXP.KABQ.FW.W.0015.000000T0000Z-070424T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 806 PM MDT MON APR 23 2007 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WAS ALLOWED TO EXPIRE AT 8 PM MDT THIS EVENING. $$ 40
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 23, 3:00 AM MDT, 2 hours 52 minutes earlier.
Area forecast discussion, Apr 23, 3:00 AM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT MON APR 23 2007 .DISCUSSION...UPR LVL LOW MOVING INTO SRN NV AT THIS TIME. SYSTEM WILL BE MOVING INTO FOUR CORNERS REGION BY LATE THIS AFTERNOON. MODELS STILL ADVERTISING A PROGRESSIVE SYSTEM EXITING THE STATE TUESDAY EVENING. TODAY AREA WILL SEE BREEZY TO WINDY CONDITIONS WITH SOME CRITICAL FIRE WEATHER CONDITIONS TODAY. AS A RESULT HAVE POSTED A RED FLAG WARNING GENERALLY ALONG AND SOUTH OF A LINE THAT EXTENDS FROM SOCORRO TO SANTA ROSA TO CLOVIS. BY THE SAME TOKEN CRITICAL CONDITIONS WILL BE POSSIBLE AGAIN ON TUESDAY ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS SO HAVE POSTED A FIRE WEATHER WATCH ACROSS THAT AREA. AS FAR AS PRECIP CHANCES...NORTHERN MOUNTAINS WILL SEE SOME SNOW SHOWERS MAINLY ACROSS THE HIGHEST PEAKS. EXPECT 1 TO 3 INCHES ACROSS THE HIGHER TERRAIN BUT NOT ENOUGH TO WARRANT ANY HIGHLIGHTS. ELSEWHERE ACROSS THE NORTHERN HALF OF THE STATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY THROUGH WEDNESDAY MORNING. ZONAL FLOW DEVELOPS DURING THE 2ND HALF OF THE WORK WEEK FOR A GENERALLY MILD AND DRY WEATHER PATTERN WITH BREEZY TO WINDY AFTERNOONS EXPECTED. SHOULD SEE A NICE WARMUP FOR THE WEEKEND AS A FAIRLY STRONG UPR LVL RDG BUILDS ACROSS THE STATE. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 64 38 64 36 / 20 40 30 5 GALLUP.......................... 60 32 62 28 / 20 30 20 0 GRANTS.......................... 64 33 62 30 / 10 30 20 0 GLENWOOD........................ 68 38 71 42 / 5 5 10 0 CHAMA........................... 54 26 52 21 / 20 50 50 10 LOS ALAMOS...................... 63 35 57 29 / 5 40 30 10 RED RIVER....................... 49 24 40 20 / 5 50 60 50 TAOS............................ 63 35 54 28 / 5 40 40 20 SANTA FE........................ 65 35 58 29 / 5 30 30 10 SANTA FE AIRPORT................ 67 36 61 35 / 5 20 20 10 ESPANOLA........................ 70 39 63 36 / 5 30 30 10 ALBUQUERQUE HEIGHTS............. 72 44 66 43 / 5 10 10 5 ALBUQUERQUE VALLEY.............. 73 45 68 44 / 5 10 10 5 ALBUQUERQUE FOOTHILLS........... 70 43 66 40 / 5 20 20 5 ALBUQUERQUE WEST MESA........... 71 45 66 43 / 5 20 20 5 SOCORRO......................... 76 47 71 45 / 5 10 10 0 SANDIA PARK/CEDAR CREST......... 66 38 60 35 / 5 20 20 5 MORIARTY/ESTANCIA............... 69 37 61 38 / 5 10 10 5 CARRIZOZO....................... 72 44 68 42 / 0 5 5 0 RUIDOSO......................... 62 42 59 39 / 0 5 5 0 RATON........................... 69 38 54 34 / 10 30 40 20 LAS VEGAS....................... 66 37 59 33 / 0 10 20 10 ROY............................. 70 42 59 39 / 5 20 20 20 CLAYTON......................... 74 42 58 39 / 5 20 30 30 SANTA ROSA...................... 77 46 68 43 / 0 10 10 10 TUCUMCARI....................... 79 48 71 45 / 5 5 10 10 FORT SUMNER..................... 79 47 71 46 / 5 5 5 10 CLOVIS.......................... 80 47 72 43 / 5 5 5 10 PORTALES........................ 81 46 72 44 / 5 5 5 10 ROSWELL......................... 84 49 77 47 / 5 5 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ106>108. FIRE WEATHER WATCH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES... NMZ108. && 16
Hazardous weather outlook, Apr 23, 5:26 AM MDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 526 AM MDT MON APR 23 2007 NMZ001>021-026-241200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 526 AM MDT MON APR 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EVENING GENERALLY ALONG AND SOUTH OF A LINE THAT EXTENDS FROM SOCORRO TO SANTA ROSA TO CLOVIS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS TUESDAY AFTERNOON FOR PORTIONS OF THE EAST CENTRAL AND SOUTHEAST PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 16
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 5:52 AM MDT | Fire Weather Watch | ABQ | 22 hr | |
| Apr 23, 10:43 AM MDT | High Wind Warning | ABQ | 18 hr | |
| Apr 23, 10:43 AM MDT | Wind Advisory | ABQ | 11 hr |
Nearby
Red Flag Warnings in New Mexico, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.